# SDR SWAA2024110748584

- Difficulty date: October 14, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'T' FITING CRACKED RH W/W COMMOM TO CASE DRAIN WARNING SWITCH<[01] REPLACED 'T' FITING CRACKED RH W/W IAW AMM 20-10-51-400-804. T/W USED ID: ATS2636 DUE: 06/25.
